On the rate of convergence of the Ritz method for ordinary differential equations

  • R. Ya. Yakymiv Нац. ун-т бiоресурсiв i природокористування України, Київ


We obtain direct and inverse theorems on the approximation of solutions of self-adjoint boundary-value problems for the Sturm-Liouville equation on a finite interval by the Ritz method.
How to Cite
Yakymiv, R. Y. “On the Rate of Convergence of the Ritz Method for Ordinary Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 5, May 2000, pp. 702-6, https://umj.imath.kiev.ua/index.php/umj/article/view/4463.
Research articles